# SDR AU990565

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650476088
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) GROUND PROXIMITY WARNING SYSTEM (GPWS) COMPUTER INTERMITTENT IN OPERATION.
